Groups, Geometry, and Dynamics


Full-Text PDF (126 KB) | Metadata | Table of Contents | GGD summary
Volume 1, Issue 3, 2007, pp. 301–309
DOI: 10.4171/GGD/14

Published online: 2007-09-30

The ℓ2-cohomology of hyperplane complements

Michael W. Davis[1], Tadeusz Januszkiewicz[2] and Ian J. Leary[3]

(1) Ohio State University, Columbus, USA
(2) Polskiej Akademii Nauk, Warszawa, Poland
(3) University of Southampton, UK

We compute the ℓ2-Betti numbers of the complement of a finite collection of affine hyperplanes in n. At most one of the ℓ2-Betti numbers is nonzero.

Keywords: Hyperplane arrangements, L2-cohomology.

Davis Michael, Januszkiewicz Tadeusz, Leary Ian: The ℓ2-cohomology of hyperplane complements. Groups Geom. Dyn. 1 (2007), 301-309. doi: 10.4171/GGD/14